# SDR MWEA001124

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581883
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAV AREA HAS CORROSION ON FLOORBEAM STATION 801.  FABRICATED AND INSTALLED REPAIR ANGLE.
